# SDR HNAA2016100500309

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 40,009 hours, 36,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVER-WING EMERGENCY LIGHT IS INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW MM 33-50-10. OPS CHECKED GOOD.
